Saturday, April 29, 2006

ah hee hee hee....i am on steriodz - wooopeeeee!!!

yeah, so i've been having these allergy problems and i can't stop coughing. it was kinda annoying at first, but the last half of this week it has just been getting worse. so yesterday i went to the doc and he gave me 2 diff types of steriods to take. hehehehehehe. and then i went and rode my bike "under the influence". just kidding....well i did ride my bike. but then last night while i was having a wonderful time with someone special, i noticed that while i was just sitting there, drinking a a&w cream soda, my heart was going insane. and i had also noticed it earlier in the day. so after the first movie was over, i went up and read the side effects of the steriods. yup, elevated heart rate was right up there. my dad told me to not drink any more caffine cause it probly compounded the issue. later on in the evening, i started feeling dizzy, another side effect. but all in all, i don't think its that bad, seeing as some of the other side effects are adominal cramps, black stools, loss of vision, feelings of amnesia, radical mood swings (probly only happens to girls), and something about loss of bladder control. so senior trip should prove to be quite interesting, seeing as i will be doped up the whole time. they are all either gonna think i'm hilarious or they will hate me...hehehehe.

12 Comments:

Blogger Sage said...

I wish I could spend time with rw... prayer. yep

Saturday, April 29, 2006 10:06:00 AM  
Blogger crazislav said...

dude that's hilarious! so a 10 hour bus trip could be a nightmare? (and yup jeff, you're in our prayers.)

Saturday, April 29, 2006 3:13:00 PM  
Blogger Roberto said...

Black Stools.....sounds like a punk-rock band name.

Saturday, April 29, 2006 7:49:00 PM  
Blogger yoshi said...

bro...yeah - last night was weird. one minute i would eb wired, and the next i would almost asleep. it was weird. and tonight at youth group i was really really wired.

robbie...you are weird, but i will miss you. have fun while i's gone on the trip.

Saturday, April 29, 2006 10:02:00 PM  
Blogger Adrienne said...

joe, i think you have mood swings too.

Saturday, April 29, 2006 10:13:00 PM  
Anonymous Juels said...

steriods are strange, i was on em, but they were too strong and made me ache and tired and hehe grumpy...then they took me off

Sunday, April 30, 2006 12:23:00 AM  
Blogger La Profesora said...

enjoy your senior trip! with your class, it's bound to be great!

Sunday, April 30, 2006 6:01:00 AM  
Anonymous Katy said...

Cramps, dizziness, amnesia, poor vision, no bladder control, moodiness.... You sound like you're in your third trimester of pregnancy or something! :P

Monday, May 01, 2006 10:46:00 AM  
Blogger crazislav said...

not cool man! a girl just told you you're acting like a pregnant girl! i mean, i'm used to the moody part of you, but the other stuff? glad you're in dc when i get home!

Tuesday, May 02, 2006 12:18:00 AM  
Blogger aly said...

hey joe--
i have a new blog-- alybo523.blogspot.com --
i promise i'll make it to graduation- i wouldnt miss it for anything! keep in touch.

Friday, May 05, 2006 10:01:00 PM  
Anonymous Lillian said...

When are you coming home????

Saturday, May 06, 2006 5:34:00 PM  
Blogger gingerplant said...

Joe, I pray you'll get the mood swings, and cramps, you wouldn't joke about PMS anymore, its not all in our heads, you try having your stomach and brain get screwed up once a month for a few days, now, most of us probably can't tell when we're moody 'cause we're so used to it

Yeah right!

Saturday, May 13, 2006 3:34:00 PM  

Post a Comment

<< Home